# SDR USAA2011070100025

- Difficulty date: June 15, 2011
- Submitted: July 5, 2011
- Operation: Air carrier
- Aircraft: N156AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23778
- Aircraft time: 72,079 hours, 49,116 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Strap
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - C23 CHECK  - CRACK ON FLOORBEAM STABILIZING STRAP AT BS 344, BL 0.  REPAIRED FLOORBEAM STABILIZING STRAP AT BS 344, BL 0 IAW B737 SRM 53-10-51 FIG 201.
